# SDR SWIA200311750

- Difficulty date: January 30, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 819 hours, 632 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Stud
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WON'T TURN ON AT FLIGHT ATTENDANT STATION WHEN COCKPIT EMERGENCY LIGHT SWITCH IS IN ARM POSITION.  TIGHTENED GROUNDING STUD FOR FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH LOCATED BEHIND CLOSET.  OPS CHECK GOOD.
